An optimal-dimensionality sampling scheme on the sphere with fast spherical harmonic transforms

Citation

Khalid, Z, Kennedy, R & McEwen, J 2014, 'An optimal-dimensionality sampling scheme on the sphere with fast spherical harmonic transforms', IEEE Transactions on Signal Processing, vol. 62, no. 17, pp. 4597-4610.

Year

2014

ANU Authors

Field of Research

  • Signal Processing

Updated:  03 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers